Alert archive / New York / Flash Flood Warnings in 2010

Flash Flood Warning 10, NWS New York, NY

October 1, 2010Putnam County, Westchester County, New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Oct 1, 2010, 6:35 AM EDT for Putnam County, Westchester County, New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 6:35 AM EDT (10:35 UTC)
Expired
Oct 1, 2010, 9:25 AM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 5:25 AM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 1, 5:25 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
525 AM EDT FRI OCT 1 2010

.SYNOPSIS...
LOW PRESSURE OFF THE DELMARVA AREA WILL MOVE THROUGH THE REGION
TODAY BEFORE MOVING INTO THE GULF OF MAINE THIS EVENING. CANADIAN
HIGH PRESSURE BUILDS IN DURING THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF HEAVY RAIN AND GUSTY WINDS NOW MOVING THROUGH THE REGION.
WILL AMEND FLOOD WATCH TO END IT FOR WESTERN ZONES BY EARLY
AFTERNOON AND FOR EASTERN ZONES LATER TODAY. WILL EXPECT 1-2
INCHES OF RAIN TODAY BEFORE RAIN DIMINISHES TO SHOWERS. ISOLATED
TSTMS ARE POSSIBLE THROUGH THIS MORNING...POSSIBLY PRODUCING GUSTY
WINDS AS STORM TRANSPORT UPPER LEVEL WINDS DOWN TO THE SURFACE.

HIGH WIND WARNING CANCELLED IN FAVOR OF A WIND ADVISORY DUE TO
SUSTAINED WINDS OF 20 TO 30 MPH WITH 40 TO 50 MPH GUSTS. THERE MAY
BE BRIEF GUSTS TO 60 MPH...BUT WILL HANDLE THOSE WITH SEVERE
THUNDERSTORM WARNINGS SHOULD THEY OCCUR.

WINDS DIMINISH FAIRLY QUICKLY LATER THIS MORNING AS COLD FRONT
WORKS ITS WAY THROUGH THE REGION AND STRONG LLJ DEPARTS.

AS UPPER TROUGH WORKS ITS WAY THROUGH THE REGION LATER
TODAY...STRATIFORM RAIN WILL TRANSITION TO SHOWERS WITH LITTLE
ADDITIONAL QPF.

ADDITIONALLY...DEVELOPING STRONGER ONSHORE FLOW WILL RESULT IN
HIGH BREAKING WAVES ALONG THE ATLANTIC BEACHES TODAY...PRODUCING
BEACH EROSION AND OVER WASH...THE HIGH SURF ADVISORY IS CONTINUED
UNTIL SATURDAY MORNING AS A RESULT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
LOW PRES DEPARTS THIS EVENING AND CANADIAN HIGH PRES BUILDS IN
FROM THE WEST. SKIES CLEAR OUT FAIRLY QUICKLY. EXCELLENT
RADIATIONAL COOLING ON TAP FOR TONIGHT WITH CLEAR SKIES AND LIGHT
WINDS.

SUNNY AND DRY ON SAT. BETTER RADIATIONAL COOLING NIGHT SAT NIGHT.

CLOUDS INCREASE ON SUN AS WEAK LOW PRES PASSES SOUTH OF THE AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BOTH ECMWF AND GFS CLOSE OFF AN H5 LOW SOUTHWEST OF THE REGION AND
DRIFT IT SLOWLY EASTWARD THROUGHOUT MOST OF NEXT WEEK. A SERIES
OF COASTAL LOWS ARE PROGGED TO DEVELOP AND TRACK GENERALLY
SOUTHEAST OF THE AREA. BUMPED UP POPS TO CHANCE RANGE ON MONDAY IN
DEFERENCE TO THE LATEST ECMWF RUN...WHICH TRACKS A COASTAL LOW AND
ASSOCIATED PRECIP CLOSER THAN PREVIOUS RUNS. GFS IS CONSIDERABLY
DRIER...ESPECIALLY EARLY IN THE EXTENDED PERIOD.

TEMPS AVERAGING SLIGHTLY BELOW NORMAL WITH CONSIDERABLE CLOUDS
AROUND TO KEEP HIGHS DOWN NEXT WEEK.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
COLD FRONT JUST WEST OF THE NYC AREA TERMINALS WILL SLIDE THROUGH
12Z TO 15Z AS LOW PRESSURE MOVES NORTHWARD ALONG IT. A BRIEF
PERIOD OF HEAVY RAIN AND A RUMBLE OF THUNDER POSSIBLE AS THE NARROW
LINE OF HEAVY RAIN MOVES THROUGH. MVFR TO IFR CONDITIONS LIKELY.
WINDS ARE THE MAIN CONCERN AS SOUTH TO SOUTHEASTERLY...160 TO
130...GUSTY WINDS SHIFT TO THE NORTH TO NORTHWEST...320 TO 360 AS
THE FRONT PASSES. SOME UNCERTAINTY WITH THE TIMING OF THE WIND
SHIFT. BY 00Z SIGNIFICANT IMPROVEMENT WITH VFR CEILINGS AND
VISIBILITIES AND WINDS DIMINISHING.

           NY METRO ENHANCED AVIATION WEATHER SUPPORT

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
THROUGH 10Z ALONG WITH VSBY BELOW 1SM. TIMING OF WINDS SHIFTING
FROM SOUTHEAST TO EAST THE NORTHWEST A LITTLE UNCERTAIN AND
AMENDMENTS POSSIBLE.

KLGA FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
ALONG WITH VSBY BELOW 1SM.

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: BRIEFLY HIGHER WIND GUSTS TO 45 KT POSSIBLE
THROUGH 11Z ALONG WITH VSBY BELOW 1SM.

KISP FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE NORTH TO
NORTHWEST NOT CERTAIN AND AMENDMENTS LIKELY.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
FRI NIGHT THROUGH MON...VFR.
TUE...SUB-VFR POSSIBLE ESPECIALLY AT NIGHT.

&&

.MARINE...
GALE FORCE WINDS THIS MORNING WILL GRADUALLY DIMINISH BY
AFTERNOON...AND MAY EVEN GO SUB-ADVISORY FOR A BRIEF PERIOD BEFORE
CAA AND A TIGHTENING GRADIENT RESULTS IN 25-30 KT WINDS ON THE
WATERS LATER TODAY AND THROUGH TONIGHT.

DANGEROUS SEAS ON THE OCEAN AS SEAS BUILD TO 15-17 FT...HIGHEST
SEAS OUT EAST. THOSE SEAS WILL BE SLOW TO SUBSIDE AND SCA
CONDITIONS CAN BE EXPECTED THROUGH THE WEEKEND.

WIND GUSTS ON THE WATERS WILL GENERALLY TOP OFF AT 20 KT THROUGH
THE WEEKEND.

&&

.HYDROLOGY...
AN ADDITIONAL 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS
EXPECTED TODAY. THERE IS THE POTENTIAL FOR AN ADDITIONAL 3 INCHES
IN AREAS OF CONVECTION. IMPACTS WOULD BE SHARP RISES OF SMALLER
RIVERS AND STREAMS AND THE POTENTIAL OF FLASH FLOODING IN URBAN
AREAS.

&&

.TIDES/COASTAL FLOODING...
HIGH SURF WILL LEAD TO BEACH EROSION AND WASH OVERS ALONG THE
OCEAN...ESPECIALLY NEAR THE TIMES OF HIGH TIDE TODAY AND TONIGHT.

GUIDANCE CONTINUES TO FALL SHORT OF MINOR FLOODING THRESHOLD ACROSS
ALL AREAS WITH THIS STORM...BUT BEARS WATCHING DUE TO THE ANOMALOUS
SOUTHERLY FLOW. THE MOST SUSCEPTIBLE AREA WILL BE THE SOUTH SHORE
AND EASTERN BAYS OF LI AND NYC. ALSO WAVE ACTION MAY EVEN CAUSE
SOME LOCALIZED MINOR ISSUES ALONG THE CONNECTICUT COASTLINE. THIS
WILL TO BE CLOSELY MONITORED WITH THE NEXT HIGH TIDE CYCLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ005>012.
     WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR CTZ007-008-011-
     012.
     WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR CTZ005-006-009-
     010.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ078>081.
     WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NYZ079-081.
     FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ067>077.
     WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ068-070>078-
     080.
     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR NYZ075>077-080-
     081.
NJ...FLOOD WATCH UNTIL NOON EDT TODAY FOR NJZ002>006-011.
MARINE...GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR ANZ335-345-355.
     GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ330-340-350-
     353.
     GALE WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ338.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...MAS
AVIATION...
MARINE...MPS
HYDROLOGY...MPS
TIDES/COASTAL FLOODING...MPS
Hazardous weather outlook, Oct 1, 4:35 AM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
435 AM EDT FRI OCT 1 2010

NJZ002-NYZ067-021000-
WESTERN PASSAIC-ORANGE-
435 AM EDT FRI OCT 1 2010

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ007-008-011-012-NYZ079-021000-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
435 AM EDT FRI OCT 1 2010

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ003>006-011-NYZ069-021000-
BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ROCKLAND-
435 AM EDT FRI OCT 1 2010

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-006-009-010-NYZ078-021000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK-
435 AM EDT FRI OCT 1 2010

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ068-070>074-021000-
PUTNAM-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
435 AM EDT FRI OCT 1 2010

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-021000-
SOUTHWESTERN SUFFOLK-
435 AM EDT FRI OCT 1 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ081-021000-
SOUTHEASTERN SUFFOLK-
435 AM EDT FRI OCT 1 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075>077-021000-
KINGS (BROOKLYN)-QUEENS-NASSAU-
435 AM EDT FRI OCT 1 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-345-355-021000-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
435 AM EDT FRI OCT 1 2010

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-021000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
435 AM EDT FRI OCT 1 2010

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-021000-
NEW YORK HARBOR-
435 AM EDT FRI OCT 1 2010

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 9:12 PM EDTSpecial Weather StatementOKXOrange93 min
Sep 30, 10:31 PM EDTSpecial Weather StatementOKXOrange59 min
Sep 30, 11:42 PM EDTAreal Flood AdvisoryOKXOrange3 hr
Oct 1, 3:37 AM EDTAreal Flood AdvisoryOKXOrange, Rockland4 hr
Oct 1, 4:26 AM EDTWind AdvisoryOKXBronx, Kings, New York, Putnam, Richmond, Suffolk and 1 more8 hr
Oct 1, 5:04 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond3 hr
Oct 1, 5:42 AM EDTFlash Flood WarningOKXBronx, Kings, New York, Queens, Richmond2 hr
Oct 1, 6:43 AM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Oct 1, 7:24 AM EDTSmall Craft AdvisoryOKX4 days
Oct 1, 8:07 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens113 min
Oct 1, 8:10 AM EDTFlash Flood WarningOKXSuffolk88 min
Oct 1, 9:26 AM EDTSevere Thunderstorm WarningOKXSuffolk49 min
Oct 1, 9:53 AM EDTAreal Flood AdvisoryOKXSuffolk112 min
Oct 1, 10:12 AM EDTSpecial Marine WarningOKX63 min
Oct 1, 12:13 PM EDTFlood WatchOKXSuffolk86 min
Oct 1, 8:54 AM EDTFlash Flood WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region2 hr
Oct 1, 10:29 AM EDTSpecial Weather StatementOKX61 min
Oct 1, 11:08 AM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region52 min
Oct 1, 5:25 AM EDTAreal Flood WarningOKXBergen, Essex, Hudson, Passaic, Union5 hr
Oct 1, 12:09 PM EDTRiver Flood WarningOKXBergen5 hr

Nearby

Flash Flood Warnings in New York, 2010Flash Flood Warnings in Connecticut, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.